It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Birth control concerns

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-26-2005, 02:02 AM   #1
    compprat
    Newbie
    (female)
     
    compprat's Avatar
     
    Join Date: Dec 2005
    Posts: 3
    compprat HB User
    Post Birth control concerns

    I started taking microgestin fe 1/20 early november, it was the first time I have ever taken a birth control before and I have a few concerns. When it was time for me to start my period in november I didn't really have a period, there was one day that there was a dark spotting happening..I let it slide thinking I was just getting used to it and now that december has come I haven't started that period either, I was supossed to 7 days ago..nothing...
    November I was very good on taking my pills at 8pm every night never once missing a pill. December I wasn't so good there were 3 days where I forgot to take them or I lost my pack, also I didn't take them on time every night. I have talked with my boyfriend and we have visited many sites trying to figure out what is going on, im scared to take "the test" not knowing what the results might be.. im almost 80% sure im not pregnant but is there a possibility that I could be? I have a pain in my lower abdomen when I suck in really hard could this be an indication?
    -thanks

     
    Sponsors Lightbulb
       
    Old 12-26-2005, 02:53 PM   #2
    GLSheridan
    Senior Veteran
    (female)
     
    GLSheridan's Avatar
     
    Join Date: Aug 2004
    Location: Suburban P
    Posts: 1,892
    GLSheridan HB User
    Re: Birth control concerns

    Quote:
    Originally Posted by compprat
    I started taking microgestin fe 1/20 early november, it was the first time I have ever taken a birth control before and I have a few concerns. When it was time for me to start my period in november I didn't really have a period, there was one day that there was a dark spotting happening..I let it slide thinking I was just getting used to it and now that december has come I haven't started that period either, I was supossed to 7 days ago..nothing...
    November I was very good on taking my pills at 8pm every night never once missing a pill. December I wasn't so good there were 3 days where I forgot to take them or I lost my pack, also I didn't take them on time every night. I have talked with my boyfriend and we have visited many sites trying to figure out what is going on, im scared to take "the test" not knowing what the results might be.. im almost 80% sure im not pregnant but is there a possibility that I could be? I have a pain in my lower abdomen when I suck in really hard could this be an indication?
    -thanks

    If you haven't taken the pill perfectly, there is a higher chance of pregnancy. While it's normal to skip a period when first starting the pill, I suggest that you do take a pregnancy test.

     
    Old 12-29-2005, 05:48 PM   #3
    compprat
    Newbie
    (female)
     
    compprat's Avatar
     
    Join Date: Dec 2005
    Posts: 3
    compprat HB User
    Re: Birth control concerns

    I just took the test,
    Negitive. Thank goodness, I was really scared to do it but feel a LOT better

     
    Old 03-11-2006, 02:11 PM   #4
    xenmtn
    Newbie
    (female)
     
    xenmtn's Avatar
     
    Join Date: Mar 2006
    Posts: 2
    xenmtn HB User
    Re: Birth control concerns

    I've been on the pill since I was 18 (29 now) I switched to microgestin from yasmin, because I was an emotional wreck, moody and crying. I've been on Micro probably almost 2 years. Microgestin has helped with the depression and emotions, but I'm also worried about not having periods, it's probably been a year since my last period. I know I shouldn't be complaining, but someone mentioned possible osteoperosis if you don't bleed. Also I get migraine headaches on at least 1 day of the month. I've gained weight on my stomache and my sex drive has been abnormally very low. (I just got married, but was starting to think that this must be why it is called "birth control" cuz I don't ever feel like having sex" My boobs did hit a growing spurt though, which was nice, but my heart palpitations that I thought were from caffeine (but have cut from my diet) seemed to have increased. (All of these things are probably not linked directly to the microgestin, but just wanted to put them out there in case others notice similarities) I did go to the doctor after 4 months of skipped periods. By the time I'd left they'd found cysts in my boob and my ovaries and I guess cuz they're kaiser (people told me they test for absolutely everything to get your $) gave me a mammogram and a sonogram. So, I'd forgotten to even ask if they knew why my periods stopped, so after they scared me half to death (I still want to have kids out of those ovaries, but everything turned out to be "just usual cysts that come and go") then they said that it was probably just cuz of the pill.

     
    Old 03-13-2006, 12:07 AM   #5
    islander81
    Member
    (female)
     
    islander81's Avatar
     
    Join Date: Sep 2005
    Posts: 50
    islander81 HB User
    Re: Birth control concerns

    xenmtn - i was on yasmin and i was having MAJOR heart palpitations. i thought i was dying. i was also nauseous everyday - my doc (kaiser too.. i hate them) switched me to microgestin but ive decided to take a break because what happened to me with yasmin scared me. no one will believe me that my heart palpitations stemmed from yasmin, but i truly believe they did.

     
    Old 03-16-2006, 08:21 AM   #6
    Celestial_Kel
    Inactive
    (female)
     
    Join Date: Mar 2006
    Location: Zebulon NC USA
    Posts: 170
    Celestial_Kel HB User
    Re: Birth control concerns

    I take Kariva (the generic for Mircette) and I never have a period! I spot for about half a day, and that's it! My doctor said it was nothing to worry about though and I guess it's not because I've been taking them for almost 3 years now and never had a problem! I love it because it's the next best thing to a hysterectomy....without the surgery!!

     
    Old 03-21-2006, 11:18 AM   #7
    nt2tart
    Newbie
    (female)
     
    nt2tart's Avatar
     
    Join Date: Mar 2006
    Location: Kansas City, MO, USA
    Posts: 3
    nt2tart HB User
    Re: Birth control concerns

    Hi!

    I was on something that is similar in makeup as the Microgestin you are taking. I was taking it continously..ie, it had no fake pills. It stopped my periods for most of year. My Ob/gyn doctor said that it was normal for that kind of pill because of the kind/level of progesterone in the pill. She did suggest I let myself have a period 4 times a year by going off the pill for one week.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Thinking of starting on Spiro and birth control after taking Accutane for (read on) hmj211 Acne 1 01-20-2010 06:39 PM
    WARNING: blood clots and birth control elm360 Birth Control 7 10-17-2007 07:50 PM
    Is birth control really as bad as everyone here makes it seem? glycolysis123 Birth Control 19 09-15-2006 02:24 PM
    please HELP with birth control Has Questions Birth Control 7 08-09-2005 10:08 AM
    Reason to stop birth control...what do you think? dentalfreak Birth Control 10 10-19-2004 03:23 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:53 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!